U.S. doctors online nowAsk doctors free
Dallas, TX
A 32-year-old male asked:

Traveled to mexico 3 weeks ago, 2 days after returning i started with watery diarreah, nauseas, fever 100.3 max, chills, body aches. the body ache and fever subsided but still have nausea and diarreah. doc gave me cipro. should it help me?

1 doctor answer1 doctor weighed in
Dr. Lori Lange
Specializes in Family Medicine
Yes: Travelers diarrhea is common due to unsanitary water and food. Cipro is a good choice to cure the illness. Red flags for follow up 24 hours vomiting, severe abdominal pain, dehydration need re evaluation, fluids or hospitalization.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 26, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.